International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 449-454

Laplace transform pairs of N-dimensions

R. S. Dahiya

Department of Mathematics, Iowa State University, Ames 50011, Iowa, USA

Received 22 February 1982

Copyright © 1985 R. S. Dahiya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper I prove a theorem to obtain new n-dimensional Laplace transform pairs.